# SDR YENA2025090900918

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 67,585 hours, 24,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1904, RDU-SJU. FUMES EVENT ODOR REPORT SUBMITED DESCENDING THRU 10,700 FT, FLT CREW EXPERIENCED BURNING OF NOSE AND THROAT, CHEMICAL ODOR, PACK 1 ISOLATED, FUMES DISIPATED SLOWLY. REPEAT EVENT.  OPEN
